# SDR DL72W020161

- Difficulty date: February 8, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- Aircraft time: 64,272 hours, 43,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 74154
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/O FOUND FIRST CLASS OVERHEAD EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK.
